Alert archive / Indiana / Areal Flood Warnings in 2016

Areal Flood Warning 13, NWS Northern Indiana

September 10, 20165 counties in Indiana

NWS Northern Indiana issued this areal flood warning at Sep 10, 2016, 12:38 AM EDT for 5 counties in Indiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2016, 12:38 AM EDT (04:38 UTC)
Expired
Sep 10, 2016, 3:30 AM EDT
In force
3 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

Counties Allen County, IN, DeKalb County, IN, Huntington County, IN, Noble County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 41 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 1:00 AM EDTHEAVY RAIN 1.9Fort Wayne, INTOTAL AS OF 1AM.
Sep 10, 1:54 AM EDTHEAVY RAIN 2.152 E Nine Mile, INFORT WAYNE AIRPORT OFFICIAL NWS OBSERVATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

202 
WGUS43 KIWX 100438
FLWIWX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1238 AM EDT SAT SEP 10 2016

INC003-033-069-113-183-100730-
/O.NEW.KIWX.FA.W.0013.160910T0438Z-160910T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE KALB IN-HUNTINGTON IN-ALLEN IN-WHITLEY IN-NOBLE IN-
1238 AM EDT SAT SEP 10 2016

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  WESTERN DE KALB COUNTY IN NORTHEASTERN INDIANA...
  NORTHEASTERN HUNTINGTON COUNTY IN NORTHEASTERN INDIANA...
  WESTERN ALLEN COUNTY IN NORTHEASTERN INDIANA...
  EASTERN WHITLEY COUNTY IN NORTHEASTERN INDIANA...
  EASTERN NOBLE COUNTY IN NORTHEASTERN INDIANA...

* UNTIL 330 AM EDT

* AT 1236 AM EDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
  ALONG A LINE FROM AVILLA TO ABOITE...MOVING NORTHEAST AT 25 MPH.
  THIS LINE OF THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN WITH
  RAINFALL RATES OF 2 TO 3 INCHES PER HOUR WHICH WILL CAUSE
  LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AND POOR DRAINAGE
  AREAS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FORT WAYNE...NEW HAVEN...AUBURN...KENDALLVILLE...COLUMBIA CITY...
  GARRETT...HUNTERTOWN...AVILLA...ALBION...WATERLOO...CHURUBUSCO...
  ROME CITY...ABOITE...LEO-CEDARVILLE...SWAN...MIDDLETOWN...
  ROANOKE...WOLCOTTVILLE...ASHLEY AND ZANESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4091 8550 4153 8538 4153 8497 4092 8505

$$

JBALL

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this areal flood warning went out at Sep 9, 7:26 PM EDT, 5 hours 12 minutes earlier.

Area forecast discussion, Sep 9, 7:26 PM EDT, 5 hours 12 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
726 PM EDT FRI SEP 9 2016

.SYNOPSIS...
Issued at 349 PM EDT Fri Sep 9 2016

Showers and thunderstorms are expected tonight ahead of a warm
front. Locally heavy rain is possible along with the potential for
strong to severe storms. Lows will be in the middle 60s. A cold
front will sweep across the area on Saturday with additional
chances for showers and thunderstorms...mainly along and east of
Interstate 69.

&&

.SHORT TERM...(This Evening through Saturday)
Issued at 349 PM EDT Fri Sep 9 2016

Focus of forecast on this evening with increasing concerns for at
least 1 round of widespread rain, with embedded storms both in and
on back edge of the rain. Radar currently showing returns over the
SW parts of the area struggling to reach the ground as any
moisture goes to saturation of a large EML as reflected on 12z ILX
sounding. Attention will shift more to the southwest where 2
features of interest reside. The first is the effective surface
warm front located from northeast of St Louis to across the Ohio
River. The second is the remnants of Hurricane Newton work into
the region tonight with surface low pressure developing somewhere
between Chicago and Ft Wayne. These 2 features will help bring the
following elements in 1) Tropical moisture with PWATS in excess of
2 inches resulting in efficient rain producers 2) Increase in low
level jet to 40 kts or more resulting in pockets of increased bulk
shear 3) 0- 1 km Helicity increasing to potentially 100 to 200
m2/s2. HRRR has been fairly consistent in area of rain/embedded
storms taking shape SW of the area and moving in near/just after
00z. SWOMCD just issued highlighting this threat with potential
for watch out to our SW shortly. Have adjusted pop trends faster
with cat pops across the area by late evening. Mention of heavy
rain added to grids tonight but no hydro headlines as convection
should be progressive. This doesn't eliminate any threat for brief
training/redevelopment from boundary interactions.

Everything may exit the area after 6z with potential for a lull
until the cold front approaches from the NW Saturday. At the present
time it appears that locations around and east of I-69 stand the
best chance for shower/storm redevelopment with trends increasing as
they leave the forecast area. Only minor changes for the time being
given greater focus on this evening.

&&

.LONG TERM...(Saturday Night through Friday)
Issued at 349 PM EDT Fri Sep 9 2016

Few changes to long term given potential short term weather
concerns and overall lack of sensible weather issues outside
Tuesday/Tuesday night. Longwave trough will dig into the western
states with a piece of it breaking off and heading east across the
northern Lakes to bring a chance of showers/storms. Otherwise high
pressure should dominate conditions before and after this feature
with seasonable temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 726 PM EDT Fri Sep 9 2016

Sfc cyclone over ern IA will lift northeast into wrn lower MI by
daybreak Sat. Warm front extending eastward through cntrl IN/IL will
mix northward ahead of this system, yielding a period of shra/ts
from late evening through early morning. Thus expect a general
deterioration in flight conditions will result later this evening as
burgeoning area of rainfall upstream through ern/ne IL spreads east
across the terminals 03-05Z. Thereafter prevailing mvfr/occasional
ifr conditions expected to persist through mid morning Sat.

Additional shra/ts likely to develop along/ahead of eastward
progressing cold front Sat aftn. However disparate model based
convective scenarios and timing uncertainties preclude specific
mention at this point.

&&

.IWX Watches/Warnings/Advisories...
IN...Beach Hazards Statement from Saturday morning through Sunday
     morning for INZ003.

MI...Beach Hazards Statement from Saturday morning through Sunday
     morning for MIZ077.

OH...NONE.
LM...Small Craft Advisory from 10 AM Saturday to 8 AM EDT Sunday for
     LMZ043-046.

&&

SYNOPSIS...Fisher
SHORT TERM...Fisher
LONG TERM...Fisher
AVIATION...T

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Sep 9, 12:44 PM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1244 PM EDT FRI SEP 9 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-101645-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
1244 PM EDT FRI SEP 9 2016 /1144 AM CDT FRI SEP 9 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND
ESPECIALLY TONIGHT. THERE IS A MARGINAL RISK OF SEVERE
THUNDERSTORMS WITH THE MAIN THREATS BEING LOCALLY DAMAGING WINDS
AND POSSIBLY A TORNADO OR 2. AT THE PRESENT TIME THE GREATEST
THREAT FOR TORNADOES LOOKS TO BE EAST OF A LOGANSPORT TO ANGOLA
LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AND AGAIN TUESDAY.
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-101645-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1244 PM EDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND
TONIGHT. AN ISOLATED STRONG THUNDERSTORM IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED SATURDAY AND
SATURDAY NIGHT AS WELL AS DANGEROUS SWIMMING CONDITIONS DUE TO
HIGH WAVES AND RIP CURRENTS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Sep 9, 10:55 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1055 PM EDT FRI SEP 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HEAVY RAIN       PLYMOUTH                41.34N 86.31W
09/09/2016  M2.90 INCH       MARSHALL           IN   EMERGENCY MNGR

            STORM TOTAL FROM 9PM TO 10:48PM.

&&

BML
Local storm report, Sep 9, 11:07 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1107 PM EDT FRI SEP 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     HEAVY RAIN       2 ENE GULIVOIRE PARK    41.63N 86.20W
09/09/2016  M1.68 INCH       ST. JOSEPH         IN   PUBLIC

            TOTAL FOR THE LAST 4 HOURS.

&&

BML
Local storm report, Sep 9, 11:10 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1110 PM EDT FRI SEP 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     HEAVY RAIN       2 N PLYMOUTH            41.38N 86.31W
09/09/2016  M5.65 INCH       MARSHALL           IN   PUBLIC

            STORM TOTAL.

&&

BML
Local storm report, Sep 9, 11:36 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1136 PM EDT FRI SEP 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     HEAVY RAIN       GULIVOIRE PARK          41.61N 86.24W
09/09/2016  M3.47 INCH       ST. JOSEPH         IN   MESONET

            RAINFALL SINCE 8 PM EDT.

1128 PM     HEAVY RAIN       2 WNW BURKET            41.16N 86.00W
09/09/2016  M2.10 INCH       KOSCIUSKO          IN   MESONET

            RAINFALL SINCE THIS EVENING.

1125 PM     HEAVY RAIN       1 ESE WOODLAND          41.56N 86.16W
09/09/2016  M3.71 INCH       ST. JOSEPH         IN   MESONET

            3.70 RAINFALL SINCE 8 PM EDT.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Sep 9, 11:41 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1141 PM EDT FRI SEP 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     HEAVY RAIN       3 NE OSCEOLA            41.71N 86.04W
09/09/2016  M5.94 INCH       ELKHART            IN   MESONET

            MESONET STATION 3 NE OSCEOLA /C9670/.

1130 PM     HEAVY RAIN       2 W MIDDLE POINT        40.85N 84.48W
09/09/2016  M5.22 INCH       VAN WERT           OH   MESONET

            MESONET STATION 1 W MIDDLE POINT /AS860/.

1129 PM     HEAVY RAIN       GULIVOIRE PARK          41.61N 86.24W
09/09/2016  M3.38 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION GULIVOIRE PARK /E6775/.

1132 PM     HEAVY RAIN       PLYMOUTH                41.34N 86.31W
09/09/2016  M3.28 INCH       MARSHALL           IN   MESONET

            MESONET STATION PLYMOUTH /D7253/.

1129 PM     HEAVY RAIN       PLYMOUTH                41.34N 86.31W
09/09/2016  M3.14 INCH       MARSHALL           IN   MESONET

            MESONET STATION PLYMOUTH /E2583/.

1132 PM     HEAVY RAIN       3 SE MISHAWAKA          41.65N 86.13W
09/09/2016  M2.33 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION 2 ESE MISHAWAKA /C2578/.

1133 PM     HEAVY RAIN       2 W MENTONE             41.18N 86.08W
09/09/2016  M1.96 INCH       MARSHALL           IN   MESONET

            MESONET STATION 2 W MENTONE /C9968/.

1133 PM     HEAVY RAIN       1 WNW JIMTOWN           41.64N 86.04W
09/09/2016  M1.76 INCH       ELKHART            IN   MESONET

            MESONET STATION 1 WNW JIMTOWN /C1697/.

1130 PM     HEAVY RAIN       TIPPECANOE LAKE         41.33N 85.77W
09/09/2016  M1.51 INCH       KOSCIUSKO          IN   MESONET

            MESONET STATION TIPPECANOE LAKE /E1407/.

1133 PM     HEAVY RAIN       1 NE SOUTH BEND         41.69N 86.25W
09/09/2016  M1.43 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION 1 NE SOUTH BEND /C7428/.

1133 PM     HEAVY RAIN       1 SSE JAMES LAKE        41.31N 85.72W
09/09/2016  M1.16 INCH       KOSCIUSKO          IN   MESONET

            MESONET STATION JAMES LAKE /D1684/.

1100 PM     HEAVY RAIN       4 N BREMS               41.39N 86.71W
09/09/2016  M0.98 INCH       STARKE             IN   MESONET

            MESONET STATION 3 N BREMS /DAVI3/.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Sep 9, 11:41 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...DELETED INCORRECT REPORTS
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1141 PM EDT FRI SEP 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     HEAVY RAIN       PLYMOUTH                41.34N 86.31W
09/09/2016  M3.28 INCH       MARSHALL           IN   MESONET

            MESONET STATION PLYMOUTH /D7253/.

1129 PM     HEAVY RAIN       PLYMOUTH                41.34N 86.31W
09/09/2016  M3.14 INCH       MARSHALL           IN   MESONET

            MESONET STATION PLYMOUTH /E2583/.

1132 PM     HEAVY RAIN       3 SE MISHAWAKA          41.65N 86.13W
09/09/2016  M2.33 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION 2 ESE MISHAWAKA /C2578/.

1133 PM     HEAVY RAIN       2 W MENTONE             41.18N 86.08W
09/09/2016  M1.96 INCH       MARSHALL           IN   MESONET

            MESONET STATION 2 W MENTONE /C9968/.

1133 PM     HEAVY RAIN       1 WNW JIMTOWN           41.64N 86.04W
09/09/2016  M1.76 INCH       ELKHART            IN   MESONET

            MESONET STATION 1 WNW JIMTOWN /C1697/.

1130 PM     HEAVY RAIN       TIPPECANOE LAKE         41.33N 85.77W
09/09/2016  M1.51 INCH       KOSCIUSKO          IN   MESONET

            MESONET STATION TIPPECANOE LAKE /E1407/.

1133 PM     HEAVY RAIN       1 NE SOUTH BEND         41.69N 86.25W
09/09/2016  M1.43 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION 1 NE SOUTH BEND /C7428/.

1133 PM     HEAVY RAIN       1 SSE JAMES LAKE        41.31N 85.72W
09/09/2016  M1.16 INCH       KOSCIUSKO          IN   MESONET

            MESONET STATION JAMES LAKE /D1684/.

1100 PM     HEAVY RAIN       4 N BREMS               41.39N 86.71W
09/09/2016  M0.98 INCH       STARKE             IN   MESONET

            MESONET STATION 3 N BREMS /DAVI3/.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 8:32 PM EDTSpecial Weather StatementIWXPulaski28 min
Sep 9, 9:00 PM EDTSpecial Weather StatementIWXMarshall30 min
Sep 9, 9:45 PM EDTFlash Flood WarningIWXMarshall, Pulaski, Starke3 hr
Sep 9, 10:25 PM EDTFlash Flood WarningIWXMarshall, Saint Joseph3 hr
Sep 9, 11:06 PM EDTAreal Flood WarningIWXElkhart, Fulton, Kosciusko, LaGrange, Marshall, Noble and 3 more3 hr
Sep 10, 12:09 AM EDTAreal Flood WarningIWXMarshall, Saint Joseph, Starke6 hr
Sep 10, 9:06 AM EDTSpecial Weather StatementIWXBlackford, Jay39 min
Sep 10, 3:55 PM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke4 days

Nearby

Areal Flood Warnings in Indiana, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.